# SDR MASA200602090

- Difficulty date: August 12, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,756 hours, 6,703 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Ecu
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2469 LAS - SLAT FAULTS CAUTION MSG.  MX CLEARED SFECU INHIBITS.
